# SDR DXTA2024040111370

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0320
- Aircraft time: 1,985 hours, 1,302 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rub Strip
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN ENTRY DOOR REQUIRES SLIGHT PUSH TO OPEN ONCE HANDLE IS MOVED TO OPEN POSITION.  CLEANED AND LUBRICATED DOOR HANDLE AND HINGE POINTS ON MED, NOTICED NO CHANGE. CLOSED AND OPENED DOOR SEVERAL TIMES TO IDENTITY WHERE IT WAS RUBBING FROM. FOUND DOOR TO BE RUBBING ON THE RUB BLOCK, REMOVED A SHIM BEHIND RUB BLOCK, PERFORMED OPS CHECK, ALL CHECKS GOOD, NO DEFECTS NOTED REF CESSNA CE-680A AMM 52-10-00
